Volume 24, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Graph manifolds as ends of negatively curved Riemannian manifolds

Koji Fujiwara and Takashi Shioya

Geometry & Topology 24 (2020) 2035–2074
Bibliography
1 U Abresch, V Schroeder, Graph manifolds, ends of negatively curved spaces and the hyperbolic 120–cell space, J. Differential Geom. 35 (1992) 299 MR1158338
2 I Agol, The virtual Haken conjecture, Doc. Math. 18 (2013) 1045 MR3104553
3 G Avramidi, T T Nguyen-Phan, Half-dimensional collapse of ends of manifolds of nonpositive curvature, Geom. Funct. Anal. 29 (2019) 1638 MR4034917
4 W Ballmann, M Gromov, V Schroeder, Manifolds of nonpositive curvature, 61, Birkhäuser (1985) MR823981
5 I Belegradek, Complex hyperbolic hyperplane complements, Math. Ann. 353 (2012) 545 MR2915548
6 I Belegradek, An assortment of negatively curved ends, J. Topol. Anal. 5 (2013) 439 MR3152210
7 I Belegradek, Topology of open nonpositively curved manifolds, from: "Geometry, topology, and dynamics in negative curvature" (editors C S Aravinda, F T Farrell, J F Lafont), Lond. Math. Soc. Lect. Note Ser. 425, Cambridge Univ. Press (2016) 32 MR3497257
8 I Belegradek, V Kapovitch, Classification of negatively pinched manifolds with amenable fundamental groups, Acta Math. 196 (2006) 229 MR2275833
9 S V Buyalo, An example of a four-dimensional manifold of negative curvature, Algebra i Analiz 5 (1993) 193 MR1220495
10 S V Buyalo, V L Kobelsky, Geometrization of graph-manifolds, II : Isometric geometrization, Algebra i Analiz 7 (1995) 96 MR1353491
11 S Buyalo, V Schroeder, On the asymptotic geometry of nonpositively curved graphmanifolds, Trans. Amer. Math. Soc. 353 (2001) 853 MR1707192
12 S V Buyalo, P V Svetlov, Topological and geometric properties of graph manifolds, Algebra i Analiz 16 (2004) 3 MR2068341
13 T Chinburg, A W Reid, Closed hyperbolic 3–manifolds whose closed geodesics all are simple, J. Differential Geom. 38 (1993) 545 MR1243786
14 F T Farrell, L E Jones, Stable pseudoisotopy spaces of compact non-positively curved manifolds, J. Differential Geom. 34 (1991) 769 MR1139646
15 R Frigerio, J F Lafont, A Sisto, Rigidity of high dimensional graph manifolds, 372, Soc. Math. France (2015) MR3444648
16 K Fujiwara, A construction of negatively curved manifolds, Proc. Japan Acad. Ser. A Math. Sci. 64 (1988) 352 MR979243
17 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. 56 (1982) 5 MR686042
18 M Kapovich, B Leeb, 3–Manifold groups and nonpositive curvature, Geom. Funct. Anal. 8 (1998) 841 MR1650098
19 B Leeb, 3–Manifolds with(out) metrics of nonpositive curvature, Invent. Math. 122 (1995) 277 MR1358977
20 B Leeb, P Scott, A geometric characteristic splitting in all dimensions, Comment. Math. Helv. 75 (2000) 201 MR1774701
21 W Lück, Survey on aspherical manifolds, from: "European Congress of Mathematics" (editors A Ran, H te Riele, J Wiegerinck), Eur. Math. Soc. (2010) 53 MR2648321
22 B Minemyer, Real hyperbolic hyperplane complements in the complex hyperbolic plane, Adv. Math. 338 (2018) 1038 MR3861722
23 T T Nguyen-Phan, Nil happens. What about Sol?, preprint (2012) arXiv:1207.1734
24 P Ontaneda, Riemannian hyperbolization, Publ. Math. Inst. Hautes Études Sci. 131 (2020) 1 MR4106793
25 P Scott, The geometries of 3–manifolds, Bull. Lond. Math. Soc. 15 (1983) 401 MR705527